DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/5712

Title: STRESS-ANALYSIS OF AN INFINITE-PLATE CONTAINING 2 UNEQUAL COLLINEAR ELLIPTIC HOLES UNDER INPLANE STRESSES AT INFINITY
Authors: UKADGAONKER, VG
AVARGERIMATH, RR
KORANNE, SD
Issue Date: 1995
Publisher: COUNCIL SCIENTIFIC INDUSTRIAL RESEARCH
Citation: INDIAN JOURNAL OF ENGINEERING AND MATERIALS SCIENCES, 2(2), 62-79
Abstract: A closed form analytical solution to the problem of an infinite plate containing collinear unequal elliptical holes subjected to in-plane loadings at an angle beta with respect to x or y-axis on infinite boundary of the plate is presented. The problem is formulated in the complex plane using the Kolosoff-Muskhelishvili's complex stress functions and further the schwarz's Alternating Method is used to solve the problem of doubly connected region. The stress concentration factor for holes and stress intensity factors at all crack tips for varying sizes and centre to centre distances are evaluated. Some displacement formulation and the checked by Finite Element Method using displacement formulation and the two solutions are in good agreement. The present results are compared with reported ones obtained by other methods. An analytical method for locating point in the vicinity of ellipses where the local and global strain energy density an equal is also presented.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/5712
http://hdl.handle.net/10054/5712
ISSN: 0971-4588
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback